# SDR ORJA98100

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9661116
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTS INOP AT AFT WING AND AFT GALLEY.  TROUBLESHOT EMERGENCY LIGHTING, FOUND BAD BATTERY UNITS PER MM 33-53-01, OPS CHECK GOOD.  (M)
